# SDR SWAA2020082504608

- Difficulty date: July 28, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 75,857 hours, 44,927 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 144A5930
- Condition: Corroded
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON CREASEBEAM WEB ATTACH ANGLE STA 663; LBL 67; WL 208 ON UPPER SURFACE. / REMOVED CORROSION ON CREASEBEAM ATTACH ANGLE; STA 663; LBL 67; WL 208 ON UPPER SURFACE. MAX MATERIAL REMOVED .010' .5' X .6' FROM .056'. OUT OF LIMITS PER SRM 53-40-13-1A-1; SRM 51-10-02-0G-0. FABRICATED; TREATED & PRIMED NEW ATTACH ANGLE 7075T6 CLAD .056' LOT#1331117-2; PER SRM 51-40-05-0G-0; 51-40-02-0G-0; DWG# 144A5930; REV R; DWG# 144A5930; SRM 51-20-01-0G-0; SOPM 20-43-03. INSTALLED PER SRM 51-40-02-G-0; DWG# 144A5900; DWG# 144A5920.
